# SDR AALA202109164585

- Difficulty date: September 15, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N338RS
- Make and model: Boeing 737-8
- Aircraft serial: 44458
- Aircraft time: 2,799 hours, 1,113 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: UPON FINAL SAFETY WALK-AROUND (WORK CARD 690) L1 DOOR EMERGENCY SLIDE FOUND TO BE MIS-ALIGNED IN LOWER FITTING. REMOVED MOUNTING HARDWARE TO RE-ALIGN LOWER BALL FITTING AND REINSTALLED MOUNTING HARDWARE PER B737 MAX 8 AMM 25-66-01-400-801.
